# SDR SWAA2023061449267

- Difficulty date: May 3, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST WINDSCREEN LT SIDE LOWER FITTING ASSY AT FWD GALLEY AREA (2 EA) 2023-310206<[01] REPLACED WINDSCREEN LT SIDE LOWER FITTING ASSY AT FWD GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV 38;[02] REPLACED WINDSCREEN LT SIDE LOWER FITTING ASSY AT FWD GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV 38
